MAUDE Adverse Event Report: PORTEX; TRACHEOBRONCHIAL SUCTION CATHETER.

PORTEX; TRACHEOBRONCHIAL SUCTION CATHETER.
Model Number Z110N-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that during suctioning of a covid patient, the portex catheters suction broke in two pieces.A replacement of the ventilator circuit and manual hand ventilation in meantime was performed.There was no harm to the patient.

Brand Name
PORTEX
Common Device Name
TRACHEOBRONCHIAL SUCTION CATHETER.
MDR Report Key11244257
Report Number3012307300-2021-00708
Device Sequence Number17034846
Product Code BSY
UDI-Device Identifier15019315058868
UDI-Public15019315058868
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberZ110N-14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2020
Initial Report FDA Received Date01/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;